# SDR IXXA090058O

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 83,625 hours, 25,525 cycles
- Engine: Pwa JT3D7
- Engine time: 59,857 hours, 23,629 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Valve
- Part time: 59,857 hours, 23,629 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO KBWI NUMBER FOUR ENGINE FIRE WARNING CAME ON INTERMITTENTLY. THE CREW SHUTDOWN NUMBER FOUR ENGINE AS A PRECAUTION, THEY LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND TIGHTENED LOOSE CLAMP ON HIGH STAGE BLEED VALVE. OPERATIONAL CHEK GOOD IAW MAINTENANCE MANUAL 20-11-0.  ACFT WAS RETURNED TO SERVICE.
